# SDR HEEA0012358

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Defective
- Location: T/R
- Part time: 1,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE S/N 032 ORANGE PAINT FLAKED EXPOSING RUBBER.
